# SDR SWAA2023112424074

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N8903H
- Make and model: Boeing 737-8
- Aircraft serial: 68120
- Aircraft time: 88 hours, 50 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12D WILL NOT STAY UPRIGHT BLOCKING ROW13 DEF<[01] R & R HYDROLOC REF CMM 25-23-67
